# SDR SIMA20150312003

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 25,442 hours, 21,316 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 10100
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 1000 - 1500 FT LG AIR GND FAIL EICAS DISPLAYED.  1 - 2 MINUTES LATER ENG 1 - 2 REV DISAGREE EICAS DISPLAYED.  BOTH MSGS STAYED ON FOR SEVERAL MINUTES & THEN EXTINGUISHED.  SOMETIME LATER LG AIR GND FAIL MSG DISPLAYED FOR PERHAPS 30 SECONDS & THEN EXTINGUISHED.  ACFT PERFORMED NORMALLY DURING THE WHOLE TIME.  TRANSFERRED TO NRWC 931-DFW-02092.  FOUND NLG WOW SWITCH WITH A BROKEN ELEC PIN.  R & R SWITCH IAW AMM 32-63-02.  OPERATIONS CHECKED GOOD.
